# SDR UALA2011100305353

- Difficulty date: October 1, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 46,062 hours, 5,830 cycles
- Engine: Pwa PW40903
- System (JASC): 5697 · Window System Wiring
- Part: Cap
- Condition: Missing
- Location: Window Terminal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S 1L WINDOW, TWO HIGH VOLTAGE CAPS MISSING LEFT SIDE.  CONFIRMED TERMINAL END TORQUE AND TERMINAL BLOCK CHECK NORMAL.    REPLACED TERMINAL END CAPS.  GROUND TEST PASSED PER MM.
